# SDR UALA2012012300454

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,247 hours, 21,912 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COMING OUT AFT FLOOR.  FOUND EEL LIGHT COVER LOOSE.  SECURED COVER AND TESTED LIGHTS ALL CHECKED GOOD, NO OTHER DEFECTS NOTED.
